Authors: Žunić, Joviša 
Title: A representation of digital hyperbolas y = 1/x α + β
Journal: Pattern Recognition Letters
Volume: 17
Issue: 9
First page: 975
Last page: 983
Issue Date: 1-Aug-1996
ISSN: 0167-8655
DOI: 10.1016/0167-8655(96)00059-1
Abstract: 
It is proved that digital hyperbola segments and their least squares hyperbola fits are in one-to-one correspondence. This enables a constant space representation of a digital hyperbola segment inscribed into the integer grid. Such a representation is (x 1 , n, a, b), where x 1 is the x-coordinate of the left endpoint of the digital hyperbola segment, n is the number of its integer points , while a and b are the coefficients of the least squares hyperbola fit Y = 1/x a + b of the given digital hyperbola segment. An O(n max{log n, log x 1 }) algorithm for obtaining a digital hyperbola segment from its least squares hyperbola fit is described.
Keywords: Digital geometry | Digital hyperbola segment | Image processing | Least squares fitting
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on Jun 24, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.